Advertisement

What are symptoms of a zolpidem overdose?

Symptoms of a zolpidem overdose include drowsiness, unconsciousness, memory loss, slow breathing or heartbeat and fainting. If you think that you may have taken too many tablets, call 911 or the national poison control center at 1-800- 222-1222.

Continue Learning about Sedative-Hypnotic

What is zaleplon?
Donna Hill Howes, RNDonna Hill Howes, RN
Zaleplon (Sonata) is FDA-approved for treating people with insomnia that involves difficulty falling...
More Answers
How effective is zolpidem?
Donna Hill Howes, RNDonna Hill Howes, RN
Sleep studies have shown that zolpidem gives people small to medium improvements in measurable aspec...
More Answers
How effective is ramelteon?
Donna Hill Howes, RNDonna Hill Howes, RN
Studies have shown that ramelteon reduces the time it takes to fall asleep and increases total sleep...
More Answers
What should I know before taking zolpidem?
Donna Hill Howes, RNDonna Hill Howes, RN
If you have a depressive disorder, zolpidem may not be a good option for you. Because of its potent...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.